# SDR SWAA2018071923631

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 34,808 hours, 16,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100030
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LIGHT INOP.  R&R BATTERY PACK PER MM.
